Journal of Singularities
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Singul., 2018, Volume 18, Pages 350–357 (Mi jsing1)  

Lacunas and local algebraicity of volume functions

V. A. Vassilievab

a Steklov Mathematical Institute, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia

DOI: https://doi.org/10.5427/jsing.2018.18r


Bibliographic databases:

ArXiv: 1803.07829
Received: 31.01.2018
Accepted:20.02.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsing1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021